# SDR WX0A070252

- Difficulty date: January 1, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Part serial: 14609
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

SMOKE COMING OUT OF OVERHEAD BIN AT ROW 9 AC, PULLED CIRCUIT BREAKER AND DISCONNECTED BALLAST. REPLACED LIGHT BALLAST AT ROW 9 AC, RESET CIRCUIT BREAKER. PERFORMED SYS OPS CHECK. ACFT OK TO RETURN TO SERVICE.
